MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number INGENIA 1.5T
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our field service engineer went onsite to confirm that the issue emanated from the 3rd party uninterruptible power supply model riello mst 125.He also confirmed that there was no malfunction or otherwise involvement of our magnetic resonance imaging device.As an immediate containment the 3rd party ups was disconnected and bypassed, so the mains power supply could remain connected to the mri system, and the mri system was then fully functional again.In terms of corrections, the 3rd party ups supplier (b)(4) was informed by the customer to come onsite to initiate the repair of the impacted ups damaged parts, and to make the ups functional again.The supplier (b)(4) will take further investigative and where required corrective actions to resolve this issue.This is the 2nd time we have encountered this kind of issue with this model mst 125 ups from riello.A previous incident was reported to you via mdr 3003768277-2023-05179.
 
Event or Problem Description
Philips received a report of a malfunction of a riello uninterruptible power supply that is connected to the mri system.This resulted in a lot of thick smoke emanating from the ups.There was no malfunction or involvement of the mri, however, out of an abundance of caution, it was decided to report this.

Brand Name
INGENIA
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key20638605
Report Number3003768277-2024-06174
Device Sequence Number7404369
Product Code LNH
UDI-Device Identifier00884838099043
UDI-Public00884838099043
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K110151
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberINGENIA 1.5T
Device Catalogue Number782115
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Initial Report FDA Received Date11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown